# SDR DALA2025101007438

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 61,531 hours, 27,266 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Part serial: 0E187
- Condition: Illuminated
- Location: Anti-Skid Sys
- Part time: 71,552 hours, 22,950 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE- DUE TO ANTISKID MESSAGE ON DESCENT.  REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT.
